# SDR ASAA2023061043517

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 53,643 hours, 15,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LOWER PLACARD MISSING AT 17F. GROUNDED - YES. INSTALLED NEW LIGHT LENS COVER @ LOWER EMERGENCY LIGHT 17F.
